MathSciNet Relay Station
MathSciNet bibliographic data
MR2219256 (2007d:11055a) 11F70 (11R42 22E50 22E55)
Asgari, Mahdi; Shahidi, Freydoon Generic transfer for general spin groups. Duke Math. J. 132 (2006), no. 1, 137–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement